# SDR CA130306005

- Difficulty date: March 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

(CAN) DISCREPANCY: AFTER DEPARTURE OUT OF KSPS ACFT LEVEL AT 13,000, NOTICED A RUSH OF AIR FROM NOSE AREA AND THEN A NOSE GEAR DOOR AMBER CAS MESSAGE. ON THE DESCENT NLG DOORS CLOSED AT APPROXIMATELY 9000 TO 10,000 AND CAS MESSAGE CLEARED ITSELF.  LANDED NORMALLY BACK AT KSPS.  COMPLIED WITH RIGGING OF NLG DOOR SYSTEM IAW MM. PERFORMED FOLLOW ON EXTENSION AND RETRACTION TEST OF THE NLG SYSTEM IAW MM. CHECKED BOTH NLG FORWARD GEAR DOOR PROXIMITY SENSORS FOR PROPER ADJUSTMENT IAW MM.
